I am an algebraic geometer who uses geometric techniques to study problems in number theory and algebra. I have interests in birational geometry, rational surfaces, toric varieties, Galois cohomology, and essential dimension.

Publications and Preprints

A. Duncan. Equivariant unirationality of del Pezzo surfaces of degree 3 and 4. (Submitted)

A. Duncan. Twisted forms of toric varieties. (Submitted)

I. Dolgachev, A. Duncan. Fixed points of a finite subgroup of the plane Cremona group. (Submitted)

A. Duncan, Z. Reichstein. Pseudo-reflection groups and essential dimension. J. London Math. Soc. (2014) 90 (3): 879-902.

A. Duncan, Z. Reichstein. Versality of algebraic group actions and rational points on twisted varieties. To appear in J. Algebraic Geom.

A. Duncan. Finite groups of essential dimension 2. Comment. Math. Helv. 88 (2013), no. 3, 555-585.

A. Duncan. Essential dimensions of A7 and S7. Math. Res. Lett. 17 (2010), no. 2, 263-266.

A. Duncan, Z. Reichstein. SAGBI bases in rings of invariant Laurent polynomials. Proc. Amer. Math. Soc. 137 (2009), no. 3, 835-844.

A. Duncan, M. LeBlanc, D. L. Wehlau. A SAGBI Basis for F[V2 ⊕ V2 ⊕ V3]Cp. Canad. Math. Bull. 52 (2009), no. 1, 72-83.


(See CTools for course materials).

Fall 2014 - Math 217/008

Fall 2014 - Math 217/001

Fall 2013 - Math 217/006

Fall 2013 - Math 217/005

Winter 2013 - Math 217/001

Fall 2012 - Math 115/016